# SDR RRXA991614

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, BOTH INTER-COSTALS AT STA 1540 DOOR FRAME RIGHT SIDE, BETWEEN BL 16 RIGHT AND BL 32 RIGHT, AND BETWEEN WL 20 RIGHT AND WL 30 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW INTERCOSTALS IAW DC8 SRM 51-1-4.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
